# SDR YENA20160802678

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N657JB
- Make and model: Airbus A320-232
- Aircraft serial: 3119
- Aircraft time: 38,139 hours, 13,331 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: AC69574
- Part serial: EKQ244
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 44,375 hours, 15,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  CREW REPORTED RECEIVING THE FOLLOWING ECAM MESSAGE, ENGINE 1 EGT OVERLIMIT, DURING TAKEOFF CLIMB.  EGT WAS AT APPROXIMATELY 660 DEGREES FOR 2 MINUTES.  FOUND FAULTY 10TH STAGE BLEED VALVE. R & R 10TH STAGE BLEED VALVE AND 10TH STAGE HPC SOLENOID VALVE.  PERFORMED OPS CHECK, OPS CHECK PASSED.  PERFORMED HIGH POWER ASSURANCE TEST, HIGH POWER ASSURANCE TEST PASSED.
